# SDR UALA2012101505881

- Difficulty date: October 14, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,408 hours, 9,620 cycles
- Engine: Pwa PW4077
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L PORTABLE O2 MASK NEEDS TO BE REPLACED.  REPLACED MASK.
